# SDR FDEA201812030120

- Difficulty date: December 3, 2018
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 56,891 hours, 26,770 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, CORROSION ON UPPER SURFACE, ABOVE FRONT  SPAR, WS 642 TO WS 654 CORROSION REMOVED IAW SRM 51-10-02 REV 125, MEASURED AND EVALUATED BLEND IAW SRM 57-20-01-1A ALLOWABLE DAMAGE 4 REV 125 AND SRM 57-20-01-1A ALLOWABLE DAMAGE 1, FIG 101, TABLE 1 REV 125 AND FOUND TO BE OUTSIDE LIMITS. REPAIR CARRIED OUT IAW EA # F-5730-T0344253. P1
